Affordable Access

Access to the full text

On the Property of Subalgebras of Evolution Algebras

Authors
  • Camacho, L. M.
  • Khudoyberdiyev, A. Kh.
  • Omirov, B. A.
Type
Published Article
Journal
Algebras and Representation Theory
Publisher
Springer Netherlands
Publication Date
Jan 31, 2018
Volume
22
Issue
2
Pages
281–296
Identifiers
DOI: 10.1007/s10468-018-9767-7
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper we study subalgebras of complex finite dimensional evolution algebras. We obtain the classification of nilpotent evolution algebras whose any subalgebra is an evolution subalgebra with a basis which can be extended to a natural basis of algebra. Moreover, we formulate three conjectures related to the description of such non-nilpotent algebras.

Report this publication

Statistics

Seen <100 times